# SDR AALA960512

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5467687
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN 2 PLACES ON TOP FLANGE OF SEAT TRACK BLENDED BEYOND LIMITS.  REMOVED AND REPLACED WITH A NEW SECTION OF SEAT TRACK.  (M)
